# SDR UALA2009060101585

- Difficulty date: June 1, 2009
- Submitted: June 3, 2009
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30656126U1
- Part serial: 0587
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE READING LOW.  VERY SLOW LEAK AT BALL STEM O-RING.  RESERVOIR ASSY WAS REPLACED WITH STOCK BOTTLE.  O-RING WILL BE REPLACED AT VALVES TIME OF OVERHAUL.
